# SDR ALGA096465

- Difficulty date: July 18, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 7,238 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED DISC.  REPLACED W/NEW PART BY FIELD MAINT.
